Alert archive / New York / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 101, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Jun 19, 2007, 8:00 PM EDT for Otsego County, New York. It was in force for 45 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2007, 8:00 PM EDT (00:00 UTC)
- Expired
- Jun 19, 2007, 8:45 PM EDT
- In force
- 45 min
- Issued by
- NWS Binghamton, NY
- Area
- Counties, with a storm outline in the text
County Otsego County, NY
The radar
The Albany radar (KENX), 70 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 8:05 PM EDT | TSTM WND DMG | Otego, NY | TREES AND WIRES DOWN |
| Jun 19, 8:10 PM EDT | TSTM WND DMG | Oneonta, NY | NUMEROUS TREES AND WIRES DOWN THROUGHOUT THE CITY |
| Jun 19, 8:15 PM EDT | TSTM WND DMG | Oneonta, NY | TREES AND WIRES DOWN. ALSO AROUND OTEGO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 12:19 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 0.0 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1405 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KBGM 200000
SVRBGM
NYC077-200045-
/O.NEW.KBGM.SV.W.0101.070620T0000Z-070620T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
800 PM EDT TUE JUN 19 2007
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
OTSEGO COUNTY IN CENTRAL NEW YORK
* UNTIL 845 PM EDT
* AT 756 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WEST END...AND MOVING NORTHEAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LAURENS...EMMONS AND COLLIERSVILLE AT 805 PM EDT...
COOPERSTOWN JCT AT 810 PM EDT...
MILFORD AND MARYLAND AT 815 PM EDT...
ELK CREEK...BOWERSTOWN...HYDE PARK AND INDEX AT 820 PM EDT...
A SEVERE THUNDERSTORM WARNING MEANS THAT SEVERE WEATHER IS OCCURRING
OR IS IMMINENT. WIND GUSTS IN EXCESS OF 60 MPH...HAIL THREE-QUARTERS
OF AN INCH IN DIAMETER OR LARGER...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL LIKELY. IF YOU ARE IN THE PATH OF THIS SEVERE STORM
MOVE TO SAFE SHELTER NOW.
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
LAT...LON 4246 7529 4233 7512 4265 7463 4273 7468
4284 7465 4287 7474
$$
MJ1 follow-up statement
000
WWUS51 KBGM 200021
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
821 PM EDT TUE JUN 19 2007
NYC077-200045-
/O.CON.KBGM.SV.W.0101.000000T0000Z-070620T0045Z/
OTSEGO NY-
821 PM EDT TUE JUN 19 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR OTSEGO COUNTY...
AT 816 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR PORTLANDVILLE...OR ABOUT 9 MILES NORTHEAST OF ONEONTA...
MOVING NORTHEAST AT 25 MPH.
THIS STORM HAS DOWNED NUMEROUS TREES AND POWER LINES IN ONEONTA AND
OTEGO.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ELK CREEK AND 9 MILES SOUTHEAST OF BOWERSTOWN BY 830 PM EDT...
WORCESTER AND 7 MILES SOUTHEAST OF MIDDLEFIELD BY 835 PM EDT...
WESTFORD BY 840 PM EDT...
A SEVERE THUNDERSTORM WARNING MEANS THAT SEVERE WEATHER IS OCCURRING
OR IS IMMINENT. WIND GUSTS IN EXCESS OF 60 MPH...HAIL THREE-QUARTERS
OF AN INCH IN DIAMETER OR LARGER...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL LIKELY. IF YOU ARE IN THE PATH OF THIS SEVERE STORM
MOVE TO SAFE SHELTER NOW.
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
LAT...LON 4246 7529 4233 7512 4265 7463 4273 7468
4284 7465 4287 7474
$$
MJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 7:44 PM EDT, 16 minutes earlier.
Area forecast discussion, Jun 19, 7:44 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 744 PM EDT TUE JUN 19 2007 .SYNOPSIS... A STRONG COLD FRONT MOVING ACROSS THE EASTERN GREAT LAKES WILL MOVE ACROSS UPSTATE NEW YORK AND PENNSYVANIA THIS EVENING AND DURING THE OVERNIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE AHEAD AND ALONG THIS FRONT. BEHIND THE FRONT...HIGH PRESSURE WILL USHER IN COOLER AND DRIER CONDITIONS THROUGH THE END OF THE WEEK. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... COLD FRONT CURRENTLY STRETCHES ACROSS EASTERN LAKES THIS AFTN WITH STORMS DEVELOPING OUT AHEAD OF THE BOUNDARY IN HOT AND HUMID AIRMASS. CONVECTION ALSO BACK TO THE WEST ASSOCIATED WITH FRONT WILL BE COMING THRU CENTRAL NEW YORK LATE AFTN/EARLY EVENING.. THE FRONT SHOULD CLEAR MOST OF THE FA BY AROUND 06Z. WEAK SHEAR 20-25 KTS ACROSS THE AREA THIS AFTN IS PROGGED TO INCREASE TO ABOUT 35 KTS BY EARLY EVENING. ACTIVITY WILL WEAKEN BUT SHRA/SOME THUNDER WILL CONTINUE INTO EARLY OVERNIGHT HOURS ACROSS NE PA BEFORE TAPERING OFF TWD MORNING. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY/... SFC HIGH PRESSURE OVER THE OHIO VALLEY WILL BUILD EASTWARD INTO REGION PROVIDING A PARTLY TO MOSTLY SUNNY DAY. LOW LEVEL LAPSE RATES WILL PROVIDE GOOD MIXING AND NORTHWEST WINDS OF 10 TO 15 MPH WITH AFTN GUSTS TO 25 MPH PSBLE. WITH T85 COOLING OFF TO 10/12C TEMPS WILL BE NOTICEABLY COOLER. WED NIGHT WILL BE COOL DUE TO GOOD RADIATIONAL COOLING WITH CLEAR SKIES AND LIGHT WINDS. A WEAK SFC TROF WITH SOME UPPER LEVEL SUPPORT WILL SWING THROUGH THE REGION ON THURSDAY. MOISTURE IS LIMITED BUT BEST DYNAMICS AND MOISTURE RESIDE OVER NRN CWA, WILL CONTINUE WITH LOW CHC POPS HERE. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... FOCUS ON THE SHORT TERM SO LITTLE CHG TO PRELIMINARY HPC GUIDANCE. CONFIDENCE LOWER THAN USUAL WITH MDLS SUGGESTING A PTRN WHERE WELL BE SUSCEPTIBLE TO S/WVS EMBEDDED IN NW FLOW ALOFT STARTING SAT AND PERSISTING INTO EARLY NXT WEEK. PRBLM IS THAT THE TRACK/TIMING OF THESE MESOCONVECTIVE SYSTEMS IS DIFFICULT IF NOT IMPOSSIBLE THIS FAR OUT. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... FIRST BAND OF THUNDERSTORMS MOVING EAST OF AVP ATTM WITH ANOTHER BAND JUST BEGINNING TO APPROACH THE WESTERN TERMINALS. WELL SEE ANOTHER BOUT OF STORMS STARTING AT 00Z AT ELM/SYR...LASTING ABOUT 3 HOURS...AND EXITING AVP AT 6Z WITH A FEW SHOWERS POSSIBLE AFTER THE STORMS MOVE OUT. EXPECT MVFR /WITH EMBEDDED IFR/ RESTRICTIONS IN THESE STORMS...SOME OF WHICH MAY BE SEVERE. AFTER THE STORMS MOVE OUT...MVFR CONDITIONS SHOULD PREVAIL THROUGH 10-11Z IN FOG/STRATUS BEFORE CLEARING AND VFR CONDITIONS TAKE OVER WITH VFR LASTING THROUGH THE REMAINDER OF THE TAF PERIOD. SOUTH TO SOUTHWEST WINDS 10KTS OR LESS TONIGHT /STRONGER AND OUT OF THE SOUTHWEST IN THUNDERSTORMS...RECENTLY SAW 40KTS AT KAVP/ WILL BECOME NORTHWEST BY 12Z WEDNESDAY AND THEN STRENGTHEN TO 15G25KT WEDNESDAY MID MORNING. FOR THURSDAY THROUGH SUNDAY...POTENTIAL FOR RESTRICTIONS IN SHRA/TSRA ON THURSDAY/THURSDAY NIGHT /PARTICULARLY AT KSYR/KRME/ WITH ANOTHER CHANCE FOR RESTRICTIONS IN SHRA/TSRA BY SATURDAY AFTERNOON AND EVENING ACROSS THE AREA. KELM COULD SEE MORNING FOG EACH DAY. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...JML NEAR TERM...JML SHORT TERM...JML LONG TERM...RHB AVIATION...JMA
Hazardous weather outlook, Jun 19, 3:06 PM EDT, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 306 PM EDT TUE JUN 19 2007 NYZ009-015>018-022>025-036-037-044>046-055>057-PAZ038>040-043-044- 047-072-201915- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE- WYOMING-LACKAWANNA-LUZERNE-SOUTHERN WAYNE- 306 PM EDT TUE JUN 19 2007 ...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THIS EVENING. NYZ062-PAZ048-201915- SULLIVAN-PIKE- 306 PM EDT TUE JUN 19 2007 ...SEVERE THUNDERSTORM WATCH 420 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THIS EVENING.
In the hours before
Special weather statement, Jun 19, 4:31 PM EDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 431 PM EDT TUE JUN 19 2007 NYZ056-192130- BROOME NY- 431 PM EDT TUE JUN 19 2007 ...STRONG THUNDERSTORM MOVING THROUGH BROOME COUNTY... * AT 428 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY WINDS...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR VESTAL CENTER...AND MOVING NORTHEAST AT 20 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... ENDICOTT AND WEST CORNERS AT 440 PM EDT... ENDWELL AT 445 PM EDT... JOHNSON CITY AND BINGHAMTON AT 450 PM EDT... PORT DICKINSON AND MAINE AT 455 PM EDT... CHENANGO BRIDGE AND NWS BINGHAMTON AT 505 PM EDT... PORT CRANE AT 510 PM EDT... CASTLE CREEK AND SANITARIA SPGS AT 515 PM EDT... CHENANGO FORKS AT 520 PM EDT... THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. MJ
Special weather statement, Jun 19, 5:25 PM EDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 525 PM EDT TUE JUN 19 2007 NYZ057-062-192230- DELAWARE NY-SULLIVAN NY- 525 PM EDT TUE JUN 19 2007 ...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA... * AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...AND STRONG GUSTY WINDS. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CORBETT TO HAZEL...AND MOVING NORTHEAST AT 20 MPH. * STRONG THUNDERSTORMS WILL BE NEAR... DEBRUCE AT 530 PM EDT... LEWBEACH AT 535 PM EDT... HAMDEN AT 540 PM EDT... WOLF HOLLOW AT 555 PM EDT... DUNRAVEN AND ANDES AT 600 PM EDT... EAST DELHI AND MARGARETVILLE AT 605 PM EDT... BOVINA CENTER AND NEW KINGSTON AT 610 PM EDT... HALCOTTSVILLE AT 615 PM EDT... THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY DGM
Special weather statement, Jun 19, 7:17 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 717 PM EDT TUE JUN 19 2007 NYZ062-PAZ040-048-072-200015- PIKE PA-SULLIVAN NY-WAYNE PA- 717 PM EDT TUE JUN 19 2007 ...LINE OF STRONG THUNDERSTORMS MOVING THROUGH WAYNE...PIKE...AND SULLIVAN COUNTIES... * AT 713 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL... STRONG GUSTY WINDS...AND VERY HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HIAWATHA TO 10 MILES SOUTH OF STARLIGHT TO BETHANY TO TO GREENTOWN...AND MOVING EAST AT 30 MPH. * STRONG THUNDERSTORMS WILL BE NEAR... LAURELLA AT 725 PM EDT... RUTLEDGEDALE AND RILEYVILLE AT 730 PM EDT... LOOKOUT AND KIMBLES AT 735 PM EDT... NARROWSBURG AND HANKINS AT 740 PM EDT... FREMONT AND TUSTEN AT 745 PM EDT... NORTH BRANCH AND HORTONVILLE AT 750 PM EDT... ROCKLAND AND TYLERTOWN AT 755 PM EDT... SHANDELEE AND JEFFERSONVILLE AT 800 PM EDT... THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. MJ
Special weather statement, Jun 19, 7:38 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 738 PM EDT TUE JUN 19 2007 NYZ015>018-200045- CAYUGA NY-ONONDAGA NY-SENECA NY-YATES NY- 738 PM EDT TUE JUN 19 2007 ...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA... * AT 730 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...AND STRONG GUSTY WINDS. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM BALDWINSVILLE TO 8 MILES SOUTHWEST OF BRANCHPORT... AND MOVING EAST AT 20 MPH. * STRONG THUNDERSTORMS WILL BE NEAR... SENNETT AND ROMULUS AT 745 PM EDT... WILLARD AND VILLAGE GREEN AT 750 PM EDT... WARNERS AND VAN BUREN AT 755 PM EDT... MELROSE PARK AND MARYSVILLE AT 800 PM EDT... WOODARD AND LODI STATION AT 805 PM EDT... WILLETS AND STARKEY AT 810 PM EDT... WYCKOFF AND MERRIFIELD AT 815 PM EDT... TAUNTON AND WESTVALE AT 820 PM EDT... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY IF ON OR NEAR THE FINGER LAKES...SEEK SHELTER NOW. GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. MORFORD
Special weather statement, Jun 19, 7:41 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 741 PM EDT TUE JUN 19 2007 NYZ022-200045- STEUBEN NY- 741 PM EDT TUE JUN 19 2007 ...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA... * AT 734 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...AND STRONG GUSTY WINDS. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WAYLAND TO 19 MILES SOUTHWEST OF GREENWOOD...AND MOVING EAST AT 25 MPH. * STRONG THUNDERSTORMS WILL BE NEAR... ATLANTA AND WEST GREENWOOD AT 750 PM EDT... HOWARD AND GREENWOOD AT 755 PM EDT... WILLEYVILLE AND BUENA VISTA AT 800 PM EDT... YOUNG HICKORY AND AVOCA AT 805 PM EDT... WHEELER AND PRATTSBURG AT 810 PM EDT... WEST CAMERON AND TROUPSBURG AT 815 PM EDT... NORTH CAMERON AND CAMERON AT 820 PM EDT... WOODHULL AND URBANA AT 825 PM EDT... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY MORFORD
Local storm report, Jun 19, 7:47 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
747 PM EDT TUE JUN 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND DMG OWASCO 42.85N 76.45W
06/19/2007 CAYUGA NY COUNTY OFFICIAL
SEVERAL TREES DOWN ON MELROSE ROAD IN OWASCO.
0220 PM TSTM WND DMG INTERLAKEN 42.62N 76.72W
06/19/2007 SENECA NY COUNTY OFFICIAL
TREES DOWN IN INTERLAKEN AND IN TRUMANSBURG ON THE SENECA
COUNTY SIDE OF THE COUNTY LINE.
0230 PM HAIL ONEIDA 43.08N 75.66W
06/19/2007 E0.25 INCH MADISON NY TRAINED SPOTTER
3/4 INCH HAIL IN THE TOWN OF ONEIDA.
0240 PM TSTM WND DMG ROME 43.23N 75.49W
06/19/2007 ONEIDA NY COUNTY OFFICIAL
TREES DOWN IN ROME, VERONA AND LOWELL.
0255 PM HAIL TULLY 42.80N 76.11W
06/19/2007 E1.00 INCH ONONDAGA NY TRAINED SPOTTER
QUARTER SIZED HAIL IN TULLY.
0300 PM NON-TSTM WND DMG CORTLAND 42.60N 76.18W
06/19/2007 CORTLAND NY COUNTY OFFICIAL
TREES DOWN ALL ACROSS CORTLAND COUNTY.
0300 PM TSTM WND DMG 4 E WHITNEY POINT 42.33N 75.89W
06/19/2007 BROOME NY COUNTY OFFICIAL
TREES DOWN IN TRIANGLE EAST OF WHITNEY POINT.
0300 PM HAIL LIVERPOOL 43.11N 76.21W
06/19/2007 E0.75 INCH ONONDAGA NY TRAINED SPOTTER
3/4 INCH HAIL IN LIVERPOOL.
0305 PM TSTM WND DMG SMITHVILLE FLATS 42.40N 75.80W
06/19/2007 CHENANGO NY COUNTY OFFICIAL
TREES AND POLES DOWN IN SMITHVILLE FLATS.
0315 PM HAIL WATERVILLE 42.93N 75.38W
06/19/2007 E1.25 INCH ONEIDA NY TRAINED SPOTTER
1.25 INCH HAIL IN WATERVILLE.
0350 PM TSTM WND DMG SAYRE 41.99N 76.52W
06/19/2007 BRADFORD PA COUNTY OFFICIAL
TREES DOWN IN SOUTH WAVERLY, ATHENS AND SAYRE.
0352 PM TSTM WND DMG SULLIVAN 43.05N 75.87W
06/19/2007 MADISON NY COUNTY OFFICIAL
TREES DOWN IN SULLIVAN.
0405 PM TSTM WND DMG BAINBRIDGE 42.30N 75.48W
06/19/2007 CHENANGO NY COUNTY OFFICIAL
TREES DOWN IN BAINBRIDGE.
0432 PM TSTM WND DMG UNADILLA 42.33N 75.32W
06/19/2007 OTSEGO NY COUNTY OFFICIAL
TREES ON WIRES IN UNADILLA.
0534 PM TSTM WND DMG HUNTINGTON MILLS 41.18N 76.23W
06/19/2007 LUZERNE PA PUBLIC
SOME TREES DOWN
0555 PM TSTM WND DMG SWEET VALLEY 41.28N 76.15W
06/19/2007 LUZERNE PA PUBLIC
TREES DOWN
0605 PM TSTM WND DMG SHICKSHINNY 41.15N 76.15W
06/19/2007 LUZERNE PA LAW ENFORCEMENT
TREES DOWN
0605 PM TSTM WND GST SHAVERTOWN 41.32N 75.95W
06/19/2007 E60.00 MPH LUZERNE PA LAW ENFORCEMENT
TREES DOWN
0620 PM AVALANCHE LAKE CAREY 41.60N 75.95W
06/19/2007 WYOMING PA LAW ENFORCEMENT
TREES DOWN
0630 PM TSTM WND DMG SPRINGVILLE 41.70N 75.93W
06/19/2007 SUSQUEHANNA PA LAW ENFORCEMENT
TREES UPROOTED
0649 PM TSTM WND GST 3 N ARCHBALD 41.55N 75.54W
06/19/2007 E60.00 MPH LACKAWANNA PA COUNTY OFFICIAL
SEVERAL TREES DOWN
0649 PM TSTM WND DMG MOOSIC 41.36N 75.70W
06/19/2007 LACKAWANNA PA LAW ENFORCEMENT
TREES DOWN
0705 PM FLASH FLOOD DOWNSVILLE 42.08N 75.00W
06/19/2007 DELAWARE NY AMATEUR RADIO
WATER OVER THE ROAD ON COUNTY ROUTE 7.
&&
JABNearby
Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.